# SDR UIEA2014121900653

- Difficulty date: December 19, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 63,205 hours, 9,532 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 770
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL 400, ACFT OSCILLATED ON ROLL & YAW.  COMPLIED WITH QRH 9.1.  REPLACED RT OTBD AILERON LOCKOUT ACTUATOR & FUNCTIONAL CHECKS GOOD IAW MM 27-11-16 & 27-11-00.
